# SDR SWIA201642339

- Difficulty date: June 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT LOWER ANGLE BEHIND COMBING IS CORRODED.  THE ANGLE WAS REMOVED AND NEW ANGLE P/N: 600-35011-45 INSTALLED IAW SRM.
